# SDR 01FDEA01077

- Difficulty date: December 10, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N392
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- Aircraft time: 66,681 hours, 24,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W FWD BULKHEAD AND CENTER TANK UPPER AFT CHORD W/SLANT PANEL CORRODED APPROX RBL 70-80.  REMOVED AND REPLACED ANGLE CHORD, SUPPORT FITTING APB7090-2 & WEB PER SRM 51-10-00 & 51-31-01 & SRM 51-00-01.  PERFORMED FUSELAGE PRESS PER MM 21-00-00-5 GOT 219 SECS/CK'D GOOD.
